# SDR Y2PA2015060200028

- Difficulty date: May 27, 2015
- Submitted: June 2, 2015
- Operation: Air carrier
- Aircraft: N192US
- Make and model: Doug DC-9-15F
- Aircraft serial: 47156
- Aircraft time: 75,436 hours, 88,467 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen System
- Condition: Leaking
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED A LOSS OF PRESSURIZATION AT FL250, REQUIRED OXYGEN MASKS AND A DESCENT TO 10,000 FEET.  AN EMERGENCY WAS DECLARED DUE TO THE NEED OF THE OXYGEN MASK AND DIVERSION TO A SUITABLE AIRPORT.  ABNORMAL AND NORMAL CHECKLIST WERE COMPLETED AND NORMAL LANDING MADE.  AIRCRAFT WAS FERRIED TO MAIN BASE UNDER SPECIAL FLIGHT PERMIT FOR REPAIRS.  MAINTENANCE DISCOVERED AND REPAIRED NUMEROUS SMALL AIR LEAKS. THE RT PACK HAD BEEN DEFERRED PREVIOUS TO THIS FLIGHT. LT PACK HAD OVER TEMPED AND SHUTDOWN IN CRUISE.  MAINTENANCE FOUND 2 EA MOUNTING SCREWS LOOSE ON LT ANTICIPATOR.  SECURED LT ANTICIPATOR MOUNTING SCREWS IAW MM 36-10-6.  LEAK CHECK IS GOOD.  VERIFIED AIR LEAK AT AFT PIT DOOR STOP SCREW. SEALED AFT PIT LOWER DOOR STOP SCREW IAW MM 20-30-0.  LEAK CHECK IS GOOD.  SEALED FORWARD PIT DOOR UPPER FORWARD CORNER IAW MM 20-30-0.  LEAK CHECK IS GOOD.  SEALED L1 DOOR LATCH HANDLE IAW MM 20-30-0. RECONNECTED SENSE LIE DISCONNECTED FOR DEACTIVATING RT PACK PREVIOUSLY DEFERRED.  REPLACED CABIN TEMP SENSOR, SYSTEM SHUTDOWN THERMAL SWITCH IAW MM 21-31-11. OPS AND LEAK CHECK IS GOOD.  REPLACED LT TEMP CONTROL VALVE AND POSITION INDICATOR ASSEMBLY IAW MM 21-61-1.  REPLACED LT CABIN TEMP CONTROLLER FOR COMPANY CONVENIENCE IAW MM 21-60-0.  OPS AND LEAK CHECK IS GOOD.  REPLACED AIR CONDITIONING AUTOMATIC SHUTOFF SWITCH FOUND BAD DURING OPS CHECK OF CABIN TEMP SENSOR.  SWITCH OPS CHECKED GOOD IAW MM 21-31-9.  REPLACED CLIMB PRESSURE SWITCH IAW MM 21-31-9.  OPS AND LEAK CHECK WAS GOOD IAW MM 21-31-9.  PERFORMED TEST OF AIR CONDITIONING AND PRESSURIZATION SYSTEM IAW MM 21-32-0.  OPS TEST WAS GOOD.
